Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CORRESPONDENCE
Year : 2015  |  Volume : 11  |  Issue : 4  |  Page : 993-996

Imatinib mesylate induced erythroderma: A rare case series


Department of Dermatology, Venereology and Leprology, Guru Gobind Singh Medical College and Hospital, Faridkot, Punjab, India

Correspondence Address:
Sandeep Kaur
Skin OPD, 1st Floor, Guru Gobind Singh Medical Hospital, Sadiq Road, Faridkot, Punjab - 151 203
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.157341

Rights and Permissions

Imatinib is a tyrosine kinase inhibitor approved as a first line treatment for chronic myeloid leukemia and gastrointestinal stromal tumors. Usually the drug is well-tolerated with hematological adverse effects being most commonly seen. Dermatological side effects are seen in 9.5-69% of patients on imatinib; majority of which are minor and self-limiting. We, hereby, report a case series of erythroderma occurring secondary to imatinib in two patients with chronic myeloid leukemia. Both the patients improved upon the discontinuation of the drug. The literature review revealed only six probable cases of erythroderma due to imatinib. So, this case series is being reported for the rarity of this adverse effect of imatinib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2190    
    Printed32    
    Emailed0    
    PDF Downloaded140    
    Comments [Add]    

Recommend this journal